# SDR 2019FA0000355

- Difficulty date: August 30, 2019
- Submitted: October 31, 2019
- Operation: General aviation
- Aircraft: N97S4
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 14,550 hours, 9,038 cycles
- Engine: Cfe CFE73811B
- Engine time: 14,190 hours, 8,758 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2220
- Part serial: 529
- Condition: False Activation
- Location: Cargo Bay
- Part time: 2,030 hours, 1,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AT FL 400 BAG BIN FIRE DECTOR WENT OFF. CREW DECLARED AN EMERGENCY AND DIVERTED INTO KHEX. CREW REPORTED THREE ITEMS. -FIRE BAG COMP AT FL 400 -GEAR OVERSPEED (PUT DOWN AT 250 KNOTS)   -FLAPS OVERSPEED (10° AT 250 KTS 20+40 AT 190 KTS)
